Catalogue et commandes en ligne (paiement sécurisé, VISA ou MASTERCARD uniquement)

Revues disponibles par abonnement

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Séries de livres

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Série Chaire Jean Morlet

SMF/AMS Texts and Monographs

La Série T

Fascicules « Journée Annuelle »

Autres livres

Donald E. Knuth - traductions françaises

Rééditions du Séminaire Nicolas Bourbaki

Rééditions des Œuvres de Jean Leray

Revue de l'Institut Elie Cartan

Editions électroniques

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

Plus d'information / Abonnement

Publications grand public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

Pour les auteurs

Soumission des manuscrits

Formats et documentation

Plus d'info

Liste de diffusion électronique (smf.emath.fr)

Information pour les libraires et diffuseurs (smf.emath.fr)

Publications de la SMF
fr en
Votre numéro IP : 54.198.134.127
Accès aux édit. élec. : SémCong

Annales scientifiques de l'ENS

Présentation de la publication

Parutions

Dernières parutions

Comité de rédaction / Secrétariat

Série 4 :
Série 3 :
Série 2 :
Série 1 :

Faire une recherche


Catalogue & commande

Annales scientifiques de l'ENS - Parutions - série 4, 43 (2010)

Parutions < série 4, 43

ANNALES SCIENTIFIQUES DE L’ÉCOLE NORMALE SUPÉRIEURE, série 4 43, fascicule 5 (2010)

Stéphane Mischler
Kinetic equations with Maxwell boundary conditions
Annales scientifiques de l'ENS 43, fascicule 5 (2010), 719-760

Télécharger cet article : Fichier PDF
Acheter l'ouvrage

Résumé :
Équations cinétiques avec conditions aux limites de Maxwell
Nous montrons la stabilité des solutions renormalisées au sens de DiPerna-Lions pour des équations cinétiques avec conditions initiale et aux limites. La condition aux limites (qui peut être non linéaire) est partiellement diffuse et est réalisée (c'est-à-dire qu'elle n'est pas relaxée). Les techniques que nous introduisons sont illustrées sur l'équation de Fokker-Planck-Boltzmann et le système de Vlasov-Poisson-Fokker-Planck ainsi que pour des conditions aux limites linéaires sur l'équation de Boltzmann et le système de Vlasov-Poisson. Les démonstrations utilisent des théorèmes de trace du type de ceux introduits par l'auteur pour les équations de Vlasov, des résultats d'Analyse Fonctionnelle sur les convergences faible-faible (la convergence renormalisée et la convergence au sens du biting lemma), ainsi que l'information de Darrozès-Guiraud d'une manière essentielle.

Mots-clefs : Équations de Vlasov-Poisson, Boltzmann et Fokker-Planck, réflexion de Maxwell ou diffuse, réflexion non linéaire, information de Darrozès-Guiraud, Théorèmes de tarce, convergence renormalisée, convergence au sens de Chacon (biting lemma), Lemme de Dunford-Pettis

Abstract:
We prove global stability results of DiPerna-Lions renormalized solutions for the initial boundary value problem associated to some kinetic equations, from which existence results classically follow. The (possibly nonlinear) boundary conditions are completely or partially diffuse, which includes the so-called Maxwell boundary conditions, and we prove that it is realized (it is not only a boundary inequality condition as it has been established in previous works). We are able to deal with Boltzmann, Vlasov-Poisson and Fokker-Planck type models. The proofs use some trace theorems of the kind previously introduced by the author for the Vlasov equations, new results concerning weak-weak convergence (the renormalized convergence and the biting L^1-weak convergence), as well as the Darrozès-Guiraud information in a crucial way.

Keywords: Vlasov-Poisson, Boltzmann and Fokker-Planck equations, Maxwell or diffuse reflection, nonlinear gas-surface reflection laws, Darrozès-Guiraud information, trace Theorems, renormalized convergence, biting lemma, Dunford-Pettis lemma

Class. math. : 76P05 ; 82B40, 82C40, 82D05


ISSN : 0012-9593
Publié avec le concours de : Centre National de la Recherche Scientifique

Bibliographie:

1
Abdallah, Naoufel Ben
Weak solutions of the initial-boundary value problem for the Vlasov-Poisson system
Math. Methods Appl. Sci. 17 (1994) 451–476
Math Reviews MR1274153
2
Acerbi, Emilio and Fusco, Nicola
Semicontinuity problems in the calculus of variations
Arch. Rational Mech. Anal. 86 (1984) 125–145
Math Reviews MR751305
Zentralblatt 565.49010
3
Agoshkov, V. I.
The existence of traces of functions in spaces used in problems of transport theory
Dokl. Akad. Nauk SSSR 288 (1986) 265–269
Math Reviews MR843433
4
Alexandre, Radjesvarane
Weak solutions of the Vlasov-Poisson initial-boundary value problem
Math. Methods Appl. Sci. 16 (1993) 587–607
Math Reviews MR1233042
Zentralblatt 786.35014
5
Arkeryd, Leif and Cercignani, Carlo
A global existence theorem for the initial-boundary value problem for the Boltzmann equation when the boundaries are not isothermal
Arch. Rational Mech. Anal. 125 (1993) 271–287
Math Reviews MR1245073
6
Arkeryd, Leif and Heintz, Alexei
On the solvability and asymptotics of the Boltzmann equation in irregular domains
Comm. Partial Differential Equations 22 (1997) 2129–2152
Math Reviews MR1629463
Zentralblatt 896.45007
7
Arkeryd, Leif and Maslova, N.
On diffuse reflection at the boundary for the Boltzmann equation and related equations
J. Statist. Phys. 77 (1994) 1051–1077
Math Reviews MR1301931
Zentralblatt 839.76073
8
Arkeryd, Leif and Nouri, A.
Boltzmann asymptotics with diffuse reflection boundary conditions
Monatsh. Math. 123 (1997) 285–298
Math Reviews MR1448572
Zentralblatt 877.76063
9
Ball, J. M. and Murat, F.
Remarks on Chacon's biting lemma
Proc. Amer. Math. Soc. 107 (1989) 655–663
Math Reviews MR984807
Zentralblatt 678.46023
10
Bardos, Claude
Problèmes aux limites pour les équations aux dérivées partielles du premier ordre à coefficients réels; théorèmes d'approximation; application à l'équation de transport
Ann. Sci. École Norm. Sup. 3 (1970) 185–233
Math Reviews MR0274925
Zentralblatt 202.36903
11
Beals, R. and Protopopescu, V.
Abstract time-dependent transport equations
J. Math. Anal. Appl. 121 (1987) 370–405
Math Reviews MR872231
Zentralblatt 657.45007
12
Bogdanov, A. and Dubrovsky, V. and Krutykov, M. and Kulginov, D. and Strelchenya, V.
Interaction of gases with surfaces
Springer, 1995
13
Bonilla, L. L. and Carrillo, José A. and Soler, Juan
Asymptotic behavior of an initial boundary value problem for the Vlasov-Poisson-Fokker-Planck System
J. Funct. Anal. 111 (1993) 239–258
14
Bouchut, François
Existence and uniqueness of a global smooth solution for the Vlasov-Poisson-Fokker-Planck system in three dimensions
J. Funct. Anal. 111 (1993) 239–258
Math Reviews MR1200643
Zentralblatt 777.35059
15
Bouchut, François
Smoothing effect for the non-linear Vlasov-Poisson-Fokker-Planck system
J. Differential Equations 122 (1995) 225–238
Math Reviews MR1355890
16
Bouchut, François and Dolbeault, J.
On long time asymptotics of the Vlasov-Fokker-Planck equation and of the Vlasov-Poisson-Fokker-Planck system with Coulombic and Newtonian potentials
Differential Integral Equations 8 (1995) 487–514
Math Reviews MR1306570
17
Brooks, J. K. and Chacon, R. V.
Continuity and compactness of measures
Adv. in Math. 37 (1980) 16–26
Math Reviews MR585896
Zentralblatt 463.28003
18
Cannone, Marco and Cercignani, Carlo
A trace theorem in kinetic theory
Appl. Math. Lett. 4 (1991) 63–67
Math Reviews MR1136615
Zentralblatt 744.45005
19
Carrillo, José A.
Global weak solutions for the initial-boundary-value problems to the Vlasov-Poisson-Fokker-Planck system
Math. Methods Appl. Sci. 21 (1998) 907–938
Math Reviews MR1634851
Zentralblatt 910.35101
20
Carrillo, José A. and Soler, Juan
On the initial value problem for the Vlasov-Poisson-Fokker-Planck system with initial data in Lp spaces
Math. Methods Appl. Sci. 18 (1995) 825–839
Math Reviews MR1343393
Zentralblatt 829.35096
21
Carrillo, José A. and Soler, Juan
On the Vlasov-Poisson-Fokker-Planck equations with measures in Morrey spaces as initial data
J. Math. Anal. Appl. 207 (1997) 475–495
Math Reviews MR1438925
Zentralblatt 876.35085
22
Carrillo, José A. and Soler, Juan and Vázquez, Juan Luis
Asymptotic behaviour and self-similarity for the three-dimensional Vlasov-Poisson-Fokker-Planck system
J. Funct. Anal. 141 (1996) 99–132
Math Reviews MR1414375
23
Castella, F.
The Vlasov-Poisson-Fokker-Planck system with infinite kinetic energy
Indiana Univ. Math. J. 47 (1998) 939–964
Math Reviews MR1665725
Zentralblatt 926.35004
24
Cembranos, Pilar and Mendoza, José
Banach spaces of vector-valued functions
Springer, 1997
Math Reviews MR1489231
Zentralblatt 902.46017
25
Cercignani, Carlo
The Boltzmann equation and its applications
Springer, 1988
Math Reviews MR1313028
Zentralblatt 646.76001
26
Cercignani, Carlo
Scattering kernels for gas/surface interaction
in Proceeding of the workshop on hypersonic flows for reentry problems
(1990) 9-29
27
Cercignani, Carlo
On the initial-boundary value problem for the Boltzmann equation
Arch. Rational Mech. Anal. 116 (1992) 307–315
Math Reviews MR1132764
28
Cercignani, Carlo
Initial-boundary value problems for the Boltzmann equation
in Proceedings of the Second International Workshop on Nonlinear Kinetic Theories and Mathematical Aspects of Hyperbolic Systems (Sanremo, 1994)
Transport Theory Statist. Phys. 25 (1996) 425–436
Math Reviews MR1407544
Zentralblatt 895.76082
29
Cercignani, Carlo and Illner, Reinhard and Pulvirenti, Mario
The mathematical theory of dilute gases
Springer, 1994
Math Reviews MR1307620
Zentralblatt 813.76001
30
Cercignani, Carlo and Lampis, Maria and Lentati, Andrea
A new scattering kernel in kinetic theory of gases
Transport Theory Statist. Phys. 24 (1995) 1319–1336
Math Reviews MR1362332
Zentralblatt 874.76076
31
Cessenat, Michel
Théorèmes de trace Lp pour des espaces de fonctions de la neutronique
C. R. Acad. Sci. Paris Sér. I Math. 299 (1984) 831–834, 300 (1985), 89–92
Math Reviews MR772106
Zentralblatt 568.46030
32
Chandresekhar, S.
Stochastic problems in physics and astronomy
Rev. Modern Phys. 15 (1943) 1–89
Math Reviews MR0008130
33
Coifman, R. and Lions, Pierre-Louis and Meyer, Y. and Semmes, S.
Compensated compactness and Hardy spaces
J. Math. Pures Appl. 72 (1993) 247–286
Math Reviews MR1225511
Zentralblatt 864.42009
34
Darrozès, J. S. and Guiraud, J. P.
Généralisation formelle du théorème H en présence de parois
C. R. Acad. Sci. Paris 262 (1966) 368–371
35
DiPerna, Ronald and Lions, Pierre-Louis
On the Fokker-Planck-Boltzmann equation
Comm. Math. Phys. 120 (1988) 1–23
Math Reviews MR972541
Zentralblatt 671.35068
36
DiPerna, Ronald and Lions, Pierre-Louis
Solutions globales d'équations du type Vlasov-Poisson
C. R. Acad. Sci. Paris Sér. I Math. 307 (1988) 655–658
Math Reviews MR967806
37
DiPerna, Ronald and Lions, Pierre-Louis
On the Cauchy problem for Boltzmann equations: global existence and weak stability
Ann. of Math. 130 (1989) 321–366
Math Reviews MR1014927
Zentralblatt 698.45010
38
DiPerna, Ronald and Lions, Pierre-Louis
Ordinary differential equations, transport theory and Sobolev spaces
Invent. Math. 98 (1989) 511–547
Math Reviews MR1022305
Zentralblatt 696.34049
39
DiPerna, Ronald and Lions, Pierre-Louis
Global solutions of Boltzmann's equation and the entropy inequality
Arch. Rational Mech. Anal. 114 (1991) 47–55
Math Reviews MR1088276
Zentralblatt 724.45011
40
DiPerna, Ronald and Lions, Pierre-Louis and Meyer, Y.
Lp regularity of velocity averages
Ann. Inst. H. Poincaré Anal. Non Linéaire 8 (1991) 271–287
Math Reviews MR1127927
Zentralblatt 763.35014
41
Gaposhkin, V. F.
Convergences and limit theorems for sequences of random variables
Theory of Probability App. 17 (1979) 379–400
42
Golse, François and Lions, Pierre-Louis and Perthame, Benoît and Sentis, Rémi
Regularity of the moments of the solution of a transport equation
J. Funct. Anal. 76 (1988) 110–125
Math Reviews MR923047
Zentralblatt 652.47031
43
Goudon, T.
Existence of solutions of transport equations with nonlinear boundary conditions
European J. Mech. B Fluids 16 (1997) 557–574
Math Reviews MR1458980
Zentralblatt 881.35115
44
Goudon, T.
Sur quelques questions relatives à la théorie cinétique des gaz et à l'équation de Boltzmann
thèse de doctorat, Université de Bordeaux (1997)
45
Greenberg, W. and van der Mee, C. and Protopopescu, V.
Boundary value problems in abstract kinetic theory
Birkhäuser, 1987
Math Reviews MR896904
46
Guo, Yan
Global weak solutions of the Vlasov-Maxwell system with boundary conditions
Comm. Math. Phys. 154 (1993) 245–263
Math Reviews MR1224079
Zentralblatt 787.35072
47
Hamdache, K.
Initial-boundary value problems for the Boltzmann equation: global existence of weak solutions
Arch. Rational Mech. Anal. 119 (1992) 309–353
Math Reviews MR1179690
Zentralblatt 777.76084
48
Heintz, Alexei
Boundary value problems for nonlinear Boltzmann equation in domains with irregular boundaries
Thèse, Leningrad State University (1986)
49
Hörmander, Lars
Hypoelliptic second order differential equations
Acta Math. 119 (1967) 147–171
Math Reviews MR0222474
50
Kadec, M. I. and Pełczyński, A.
Bases, lacunary sequences and complemented subspaces in the spaces Lp
Studia Math. 21 (1961/1962) 161–176
Math Reviews MR0152879
51
Kuščer, I.
Phenomenological aspects of gas-surface interaction
in Fundamental problems in statistical mechanics, IV (Proc. Fourth Internat. Summer School, Jadwisin, 1977)
(1978) 439–467
Math Reviews MR521726
52
Lions, Pierre-Louis
Compactness in Boltzmann's equation via Fourier integral operators and applications. I, II, III
J. Math. Kyoto Univ. 34 (1994) 391–427, 429–461, 539–584
Math Reviews MR1295942
Zentralblatt 884.35124
53
Lions, Pierre-Louis
Conditions at infinity for Boltzmann's equation
Comm. Partial Differential Equations 19 (1994) 335–367
Math Reviews MR1257008
Zentralblatt 799.35210
54
Maxwell, J. C.
On stresses in rarefied gases arising from inequalities of temperature
Phil. Trans. Roy. Soc. London 170 (1879) Appendix 231–256
55
Mischler, Stéphane
On the initial boundary value problem for the Vlasov-Poisson-Boltzmann system
Comm. Math. Phys. 210 (2000) 447–466
Math Reviews MR1776840
Zentralblatt 983.45007
56
Mischler, Stéphane
On the trace problem for solutions of the Vlasov equation
Comm. Partial Differential Equations 25 (2000) 1415–1443
Math Reviews MR1765137
Zentralblatt 953.35028
57
Pettersson, Rolf
On solutions to the linear Boltzmann equation with general boundary conditions and infinite-range forces
J. Statist. Phys. 59 (1990) 403–440
Math Reviews MR1049973
Zentralblatt 1083.82530
58
Pfaffelmoser, K.
Global classical solutions of the Vlasov-Poisson system in three dimensions for general initial data
J. Differential Equations 95 (1992) 281–303
Math Reviews MR1165424
Zentralblatt 810.35089
59
Poupaud, F.
Boundary value problems for the stationary Vlasov-Poisson system
C. R. Acad. Sci. Paris 311 (1990) 307–312
60
Saadoune, Mohammed and Valadier, Michel
Extraction of a ``good'' subsequence from a bounded sequence of integrable functions
J. Convex Anal. 2 (1995) 345–357
Math Reviews MR1363378
Zentralblatt 833.46018
61
Soler, Juan
Asymptotic behaviour for the Vlasov-Poisson-Foker-Planck system
in Proceedings of the Second World Congress of Nonlinear Analysis, Part 8 (Athens, 1996)
Nonlinear Anal. 30 (1997) 5217–5228
Math Reviews MR1726024
62
Stein, Elias M.
Singular integrals and differentiability properties of functions
Princeton Univ. Press, 1970
Math Reviews MR0290095
63
Tartar, L.
Compensated compactness and applications to partial differential equations
in Nonlinear analysis and mechanics: Heriot-Watt Symposium, Vol. IV
Res. Notes in Math. 39 (1979) 136–212
Math Reviews MR584398
Zentralblatt 437.35004
64
Ukai, Seiji
Solutions of the Boltzmann equation
in Patterns and waves
Stud. Math. Appl. 18 (1986) 37–96
Math Reviews MR882376
Zentralblatt 633.76078
65
Victory, Harold Dean Jr. and O'Dwyer, Brian P.
On classical solutions of Vlasov-Poisson Fokker-Planck systems
Indiana Univ. Math. J. 39 (1990) 105–156
Math Reviews MR1052014
66
Villani, C.
Contribution à l'étude mathématique des équations de Boltzmann et de Landau en théorie cinétique des gaz et des plasmas
thèse de doctorat, Université Paris Dauphine (1998)
67
Voigt, J.
Functional analytic treatment of the initial boundary value problem for collisionless gases
Habilitationsschrift, Universität München (1980)
68
Weckler, Jürgen
On the initial-boundary-value problem for the Vlasov-Poisson system: existence of weak solutions and stability
Arch. Rational Mech. Anal. 130 (1995) 145–161
Math Reviews MR1338454
69
Young, L. C.
Lectures on the calculus of variations and optimal control theory
W. B. Saunders Co., 1969
Math Reviews MR0259704
Zentralblatt 177.37801